Alert archive / New Jersey / Flood Watches in 2024
Flood Watch 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flood watch at Jul 11, 2024, 2:43 PM EDT for 4 states. It took effect at Jul 12, 2024, 6:00 AM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2024, 2:43 PM EDT (18:43 UTC)
- In effect from
- Jul 12, 2024, 6:00 AM EDT
- Expired
- Jul 13, 2024, 9:23 AM EDT
- In force
- 27 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- None
All 23 counties
Kent County, DE, New Castle County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.7 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -149 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
083
WGUS61 KPHI 111843
FFAPHI
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
243 PM EDT Thu Jul 11 2024
DEZ001-NJZ009-010-012-013-015>019-PAZ070-071-101>106-120900-
/O.NEW.KPHI.FA.A.0007.240712T1000Z-240713T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Pottstown, Flemington, Lansdale, Kennett
Square, Chalfont, Norristown, Collegeville, Perkasie, Honey
Brook, Mount Holly, Doylestown, Oxford, Freehold, Wilmington,
Media, Camden, Philadelphia, Moorestown, West Chester,
Somerville, Glassboro, New Brunswick, Trenton, Morrisville,
Cherry Hill, and Pennsville
243 PM EDT Thu Jul 11 2024
...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON...
* WHAT...Flooding caused by excessive rainfall is possible.
* WHERE...Portions of northern Delaware, including the following
area, New Castle, New Jersey, including the following areas,
Camden, Gloucester, Hunterdon, Mercer, Middlesex, Northwestern
Burlington, Salem, Somerset and Western Monmouth, and southeast
Pennsylvania, including the following areas, Delaware, Eastern
Chester, Eastern Montgomery, Lower Bucks, Philadelphia, Upper
Bucks, Western Chester and Western Montgomery.
* WHEN...From Friday morning through Saturday afternoon.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas. Low-water crossings may be
flooded.
* ADDITIONAL DETAILS...
- Widespread showers and thunderstorms combined with tropical
moisture will result in areas of heavy rainfall across the
watch area from Friday morning through Saturday. Rainfall
rates may exceed 1 to 2 inches per hour. Forecast rainfall
amounts range from about 1 to 2 inches, however localized
amounts near 3 to 4 inches are possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
DEZ002-MDZ012-015-019-020-120900-
/O.NEW.KPHI.FA.A.0007.240712T1000Z-240713T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kent-Kent MD-Queen Annes-Talbot-Caroline-
Including the cities of Dover, Centreville, Chestertown, Denton,
and Easton
243 PM EDT Thu Jul 11 2024
...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON...
* WHAT...Flooding caused by excessive rainfall is possible.
* WHERE...Portions of central Delaware, including the following
area, Kent and northeast Maryland, including the following areas,
Caroline, Kent MD, Queen Annes and Talbot.
* WHEN...From Friday morning through Saturday afternoon.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas. Low-water crossings may be
flooded.
* ADDITIONAL DETAILS...
- Widespread showers and thunderstorms combined with tropical
moisture will result in areas of heavy rainfall across the
watch area from Friday morning through Saturday. Rainfall
rates may exceed 1 to 2 inches per hour. Forecast rainfall
amounts range from about 2 to 3 inches, however localized
amounts near 4 inches are possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
Staarmann5 follow-up statements
551
WGUS61 KPHI 111913 CCA
FFAPHI
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch...CORRECTED
National Weather Service Mount Holly NJ
313 PM EDT Thu Jul 11 2024
DEZ001-NJZ009-010-012-013-015>019-PAZ070-071-101>106-120900-
/O.COR.KPHI.FA.A.0007.240712T1000Z-240713T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Pottstown, Flemington, Lansdale, Kennett
Square, Chalfont, Norristown, Collegeville, Perkasie, Honey
Brook, Mount Holly, Doylestown, Oxford, Freehold, Wilmington,
Media, Camden, Philadelphia, Moorestown, West Chester,
Somerville, Glassboro, New Brunswick, Trenton, Morrisville,
Cherry Hill, and Pennsville
313 PM EDT Thu Jul 11 2024
...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON...
* WHAT...Flash flooding caused by excessive rainfall is possible.
* WHERE...Portions of northern Delaware, including the following
area, New Castle, New Jersey, including the following areas,
Camden, Gloucester, Hunterdon, Mercer, Middlesex, Northwestern
Burlington, Salem, Somerset and Western Monmouth, and southeast
Pennsylvania, including the following areas, Delaware, Eastern
Chester, Eastern Montgomery, Lower Bucks, Philadelphia, Upper
Bucks, Western Chester and Western Montgomery.
* WHEN...From Friday morning through Saturday afternoon.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas. Low-water crossings may be
flooded.
* ADDITIONAL DETAILS...
- Widespread showers and thunderstorms combined with tropical
moisture will result in areas of heavy rainfall across the
watch area from Friday morning through Saturday. Rainfall
rates may exceed 1 to 2 inches per hour. Forecast rainfall
amounts range from about 1 to 2 inches, however localized
amounts near 3 to 4 inches are possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
DEZ002-MDZ012-015-019-020-120900-
/O.COR.KPHI.FA.A.0007.240712T1000Z-240713T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kent-Kent MD-Queen Annes-Talbot-Caroline-
Including the cities of Dover, Centreville, Chestertown, Denton,
and Easton
313 PM EDT Thu Jul 11 2024
...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON...
* WHAT...Flash flooding caused by excessive rainfall is possible.
* WHERE...Portions of central Delaware, including the following
area, Kent and northeast Maryland, including the following areas,
Caroline, Kent MD, Queen Annes and Talbot.
* WHEN...From Friday morning through Saturday afternoon.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas. Low-water crossings may be
flooded.
* ADDITIONAL DETAILS...
- Widespread showers and thunderstorms combined with tropical
moisture will result in areas of heavy rainfall across the
watch area from Friday morning through Saturday. Rainfall
rates may exceed 1 to 2 inches per hour. Forecast rainfall
amounts range from about 2 to 3 inches, however localized
amounts near 4 inches are possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
Staarmann412
WGUS61 KPHI 120716
FFAPHI
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
316 AM EDT Fri Jul 12 2024
NJZ001-007-008-122200-
/O.EXA.KPHI.FA.A.0007.240712T1000Z-240713T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex-Warren-Morris-
Including the cities of Morristown, Washington, and Newton
316 AM EDT Fri Jul 12 2024
...FLOOD WATCH IN EFFECT FROM 6 AM EDT THIS MORNING THROUGH SATURDAY
AFTERNOON...
* WHAT...Flooding caused by excessive rainfall continues to be
possible.
* WHERE...A portion of northern New Jersey, including the following
counties, Morris, Sussex and Warren.
* WHEN...From 6 AM EDT this morning through Saturday afternoon.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas. Low-water crossings may be
flooded.
* ADDITIONAL DETAILS...
- Widespread showers and thunderstorms combined with tropical
moisture will result in areas of heavy rainfall across the
watch area from this morning through Saturday. Rainfall rates
may exceed 1 to 2 inches per hour. Forecast rainfall amounts
range from about 1 to 2 inches, however localized amounts
near 3 to 4 inches are possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
DEZ001-NJZ009-010-012-013-015>019-PAZ070-071-101>106-122200-
/O.CON.KPHI.FA.A.0007.240712T1000Z-240713T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of New Brunswick, Perkasie, Morrisville,
Pottstown, Cherry Hill, Wilmington, Pennsville, Doylestown,
Moorestown, Lansdale, Media, Glassboro, West Chester,
Philadelphia, Freehold, Chalfont, Mount Holly, Trenton, Kennett
Square, Somerville, Honey Brook, Oxford, Camden, Flemington,
Collegeville, and Norristown
316 AM EDT Fri Jul 12 2024
...FLOOD WATCH REMAINS IN EFFECT FROM 6 AM EDT THIS MORNING THROUGH
SATURDAY AFTERNOON...
* WHAT...Flooding caused by excessive rainfall continues to be
possible.
* WHERE...Portions of northern Delaware, including the following
area, New Castle, New Jersey, including the following areas,
Camden, Gloucester, Hunterdon, Mercer, Middlesex, Northwestern
Burlington, Salem, Somerset and Western Monmouth, and southeast
Pennsylvania, including the following areas, Delaware, Eastern
Chester, Eastern Montgomery, Lower Bucks, Philadelphia, Upper
Bucks, Western Chester and Western Montgomery.
* WHEN...From 6 AM EDT this morning through Saturday afternoon.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas. Low-water crossings may be
flooded.
* ADDITIONAL DETAILS...
- Widespread showers and thunderstorms combined with tropical
moisture will result in areas of heavy rainfall across the
watch area from this morning through Saturday. Rainfall rates
may exceed 1 to 2 inches per hour. Forecast rainfall amounts
range from about 1 to 2 inches, however, localized amounts
near 3 to 4 inches are possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
DEZ002-MDZ012-015-019-020-122200-
/O.CON.KPHI.FA.A.0007.240712T1000Z-240713T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kent-Kent MD-Queen Annes-Talbot-Caroline-
Including the cities of Dover, Centreville, Denton, Easton, and
Chestertown
316 AM EDT Fri Jul 12 2024
...FLOOD WATCH REMAINS IN EFFECT FROM 6 AM EDT THIS MORNING THROUGH
SATURDAY AFTERNOON...
* WHAT...Flooding caused by excessive rainfall continues to be
possible.
* WHERE...Portions of central Delaware, including the following
area, Kent and northeast Maryland, including the following areas,
Caroline, Kent MD, Queen Annes and Talbot.
* WHEN...From 6 AM EDT this morning through Saturday afternoon.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas. Low-water crossings may be
flooded.
* ADDITIONAL DETAILS...
- Widespread showers and thunderstorms combined with tropical
moisture will result in areas of heavy rainfall across the
watch area from this morning through Saturday. Rainfall rates
may exceed 1 to 2 inches per hour. Forecast rainfall amounts
range from about 2 to 3 inches, however, localized amounts
near 4 inches are possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
MPS274
WGUS61 KPHI 121832
FFAPHI
Flood Watch
National Weather Service Mount Holly NJ
232 PM EDT Fri Jul 12 2024
DEZ001-NJZ001-007>010-012-013-015>019-PAZ070-071-101>106-130915-
/O.CON.KPHI.FA.A.0007.000000T0000Z-240713T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-Northwestern
Burlington-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Morristown, Cherry Hill, Somerville,
Morrisville, Pennsville, Mount Holly, Glassboro, Collegeville,
Flemington, New Brunswick, Oxford, Chalfont, Media, West Chester,
Lansdale, Pottstown, Philadelphia, Newton, Perkasie, Freehold,
Norristown, Doylestown, Moorestown, Honey Brook, Trenton, Kennett
Square, Wilmington, Washington, and Camden
232 PM EDT Fri Jul 12 2024
...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON...
* WHAT...Flash flooding caused by excessive rainfall continues to be
possible.
* WHERE...Portions of northern Delaware, including the following
area, New Castle, New Jersey, including the following areas,
Camden, Gloucester, Hunterdon, Mercer, Middlesex, Morris,
Northwestern Burlington, Salem, Somerset, Sussex, Warren and
Western Monmouth, and southeast Pennsylvania, including the
following areas, Delaware, Eastern Chester, Eastern Montgomery,
Lower Bucks, Philadelphia, Upper Bucks, Western Chester and
Western Montgomery.
* WHEN...Through Saturday afternoon.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas. Low-water crossings may be
flooded.
* ADDITIONAL DETAILS...
- Widespread showers and thunderstorms combined with tropical
moisture will result in areas of heavy rainfall across the
watch area through Saturday. Rainfall rates may exceed 1 to 2
inches per hour. Forecast rainfall amounts range from about 1
to 3 inches, however, localized amounts near 5 inches are
possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
DEZ002-MDZ012-015-019-020-130915-
/O.CON.KPHI.FA.A.0007.000000T0000Z-240713T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kent-Kent MD-Queen Annes-Talbot-Caroline-
Including the cities of Dover, Centreville, Easton, Chestertown,
and Denton
232 PM EDT Fri Jul 12 2024
...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON...
* WHAT...Flash flooding caused by excessive rainfall continues to be
possible.
* WHERE...Portions of central Delaware, including the following
area, Kent and northeast Maryland, including the following areas,
Caroline, Kent MD, Queen Annes and Talbot.
* WHEN...Through Saturday afternoon.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas. Low-water crossings may be
flooded.
* ADDITIONAL DETAILS...
- Widespread showers and thunderstorms combined with tropical
moisture will result in areas of heavy rainfall across the
watch area through Saturday. Rainfall rates may exceed 1 to 2
inches per hour. Forecast rainfall amounts range from about 2
to 3 inches, however, localized amounts near 5 inches are
possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
Staarmann066
WGUS61 KPHI 130658
FFAPHI
Flood Watch
National Weather Service Mount Holly NJ
258 AM EDT Sat Jul 13 2024
DEZ001-NJZ001-007>010-012-013-015>019-PAZ070-071-101>106-131800-
/O.CON.KPHI.FA.A.0007.000000T0000Z-240713T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-Northwestern
Burlington-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Norristown, Chalfont, Morristown,
Freehold, New Brunswick, Somerville, Newton, Morrisville,
Lansdale, Camden, Kennett Square, Mount Holly, Media, Oxford,
West Chester, Pottstown, Collegeville, Philadelphia, Trenton,
Glassboro, Wilmington, Pennsville, Moorestown, Washington, Cherry
Hill, Honey Brook, Perkasie, Doylestown, and Flemington
258 AM EDT Sat Jul 13 2024
...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
* WHAT...Flooding caused by excessive rainfall continues to be
possible.
* WHERE...Portions of northern Delaware, including the following
area, New Castle, New Jersey, including the following areas,
Camden, Gloucester, Hunterdon, Mercer, Middlesex, Morris,
Northwestern Burlington, Salem, Somerset, Sussex, Warren and
Western Monmouth, and southeast Pennsylvania, including the
following areas, Delaware, Eastern Chester, Eastern Montgomery,
Lower Bucks, Philadelphia, Upper Bucks, Western Chester and
Western Montgomery.
* WHEN...Until 2 PM EDT this afternoon.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas. Low-water crossings may be
flooded.
* ADDITIONAL DETAILS...
- Widespread showers and thunderstorms combined with tropical
moisture will result in areas of heavy rainfall across the
watch area today. Rainfall rates may exceed 1 to 2 inches per
hour. Forecast rainfall amounts range from about 1 to 2
inches, however, localized amounts near 3 inches are
possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
DEZ002-MDZ012-015-019-020-131800-
/O.CON.KPHI.FA.A.0007.000000T0000Z-240713T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kent-Kent MD-Queen Annes-Talbot-Caroline-
Including the cities of Chestertown, Centreville, Easton, Dover,
and Denton
258 AM EDT Sat Jul 13 2024
...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
* WHAT...Flooding caused by excessive rainfall continues to be
possible.
* WHERE...Portions of central Delaware, including the following
area, Kent and northeast Maryland, including the following areas,
Caroline, Kent MD, Queen Annes and Talbot.
* WHEN...Until 2 PM EDT this afternoon.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas. Low-water crossings may be
flooded.
* ADDITIONAL DETAILS...
- Widespread showers and thunderstorms combined with tropical
moisture will result in areas of heavy rainfall across the
watch area today. Rainfall rates may exceed 1 to 2 inches per
hour. Forecast rainfall amounts range from about 1 to 2
inches, however, localized amounts near 3 inches are
possible.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
MPS496 WGUS61 KPHI 131323 FFAPHI Flood Watch National Weather Service Mount Holly NJ 923 AM EDT Sat Jul 13 2024 DEZ001-002-MDZ012-015-019-020-NJZ001-007>010-012-013-015>019-PAZ070- 071-101>106-131430- /O.CAN.KPHI.FA.A.0007.000000T0000Z-240713T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ New Castle-Kent-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren- Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Morristown, Honey Brook, Norristown, Somerville, Pottstown, Newton, Pennsville, Lansdale, Chestertown, Oxford, Denton, Collegeville, Philadelphia, New Brunswick, Easton, Centreville, Media, Mount Holly, Wilmington, Glassboro, Freehold, Morrisville, Perkasie, Doylestown, Moorestown, Trenton, Cherry Hill, Kennett Square, Dover, West Chester, Chalfont, Flemington, Camden, and Washington 923 AM EDT Sat Jul 13 2024 ...FLOOD WATCH IS CANCELLED... The Flood Watch is cancelled for portions of Delaware, including the following areas, Kent and New Castle, northeast Maryland, including the following areas, Caroline, Kent MD, Queen Annes and Talbot, New Jersey, including the following areas, Camden, Gloucester, Hunterdon, Mercer, Middlesex, Morris, Northwestern Burlington, Salem, Somerset, Sussex, Warren and Western Monmouth, and southeast Pennsylvania, including the following areas, Delaware, Eastern Chester, Eastern Montgomery, Lower Bucks, Philadelphia, Upper Bucks, Western Chester and Western Montgomery. No additional flooding is expected. Please continue to heed remaining road closures. $$ SFJ
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flood watch went out at Jul 11, 1:44 PM EDT, 59 minutes earlier.
Area forecast discussion, Jul 11, 1:44 PM EDT, 59 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 144 PM EDT Thu Jul 11 2024 .SYNOPSIS... A cold front moves across the region this morning and will stall over the area into this weekend. Several waves of low pressure will track on this front before the front dissipates by the start of the new week. Broad high pressure returns for the start of the new week. The next front approaches the region by the middle of next week. && .NEAR TERM /THROUGH TONIGHT/... 2 PM...No major changes to the forecast at this time. A stalled frontal boundary will remain just offshore into tonight, then will lift northward into Friday morning. Somewhat drier air will filter in today with W/SW winds near 10-15 mph. Much of the area can expect mostly sunny skies (except for southern Delaware and Cape May). Some showers or storms may linger in southern Delaware and Cape May where the more persistent cloud cover will be found. While we will be in a post-frontal regime, high temperatures will still be near 90 degrees in most areas. Fortunately, the lower dewpoints in the mid to upper 60s will yield some relief to the excessively humid conditions that have persisted the past several days, though not particularly comfortable. Heat indices will top out in the upper 80s to low 90s at best, and thus no heat headlines are needed for today. Tonight, guidance continues to support some showers and storms riding up from the south/southeast along the stalled boundary. PoPs and cloud cover will increase from the south/southeast towards Friday morning. Some fog formation may occur for areas tonight, particularly for those that see precipitation earlier on. Winds are expected to be light and variable and/or calm. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... Frontal boundary remains along the East Coast into the weekend. Abundant low level moisture will stream into the Northeast and Mid-Atlantic with surface dew points well in the 70s and PWATs in excess of 2 inches. There will be a fair amount of instability during the daylight hours with SB CAPE values upwards of 1500 J/kg, but 0-6 km Bulk Shear will be fairly low, generally less than 20 kt. As a result, can expect heavy rain and localized flash flooding as storms will be fairly slow to move and training of storms will develop. WPC Day 2 Excessive Rainfall Outlook for Friday and Friday night has a Marginal Risk (1 out of 4) for northern New Jersey and southeast Pennsylvania and a Slight Risk (2 out of 4) for southern New Jersey and Delmarva. The first low tracks along the coast on Friday and departs Saturday night. A secondary low will follow behind it on Saturday. Model guidance has it a bit warmer on Saturday compared to Friday, with highs in the low to mid 80s on Friday and in the mid to upper 80s on Saturday. The warmer temperatures on Saturday may give way to a bit more convection. Total rainfall Friday and Friday night will range from 1 to 2 inches across Delmarva and southern New Jersey, and generally 1/2 to 1 inch for for southeast Pennsylvania and northern New Jersey. On Saturday and Saturday night, widespread rainfall should be lower as the secondary low may pass just east of the local area, with 1/2 to 3/4 inch of rain for Delmarva and southeast New Jersey and 1/4 inch or so elsewhere. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Heat and humidity return for the first half of the new week as high pressure builds east on Sunday. Once again, high temperatures will be well in the 90s with dew points in the 70s, resulting in heat index values around 100 and as high as 110. Heat Advisories will likely be needed Sunday and Monday, and then Excessive Heat Warnings may be needed on Tuesday and Wednesday. Isolated to scattered afternoon and evening showers and thunderstorms are possible each day, though an approaching cold front on Wednesday could result in better chances for showers and thunderstorms. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...Mainly VFR conditions expected. West to southwest winds near 10 kt. Moderate confidence. Tonight...Mainly VFR, but some sub-VFR development possible towards the later half of the period. Ceilings will lower with time, some fog may form at some sites. KACY could see MVFR ceilings before the end of the period. Winds light and variable and/or calm for most sites. Moderate confidence overall, low confidence in details. Outlook... Friday through Saturday night...Sub-VFR in SHRA and TSRA, with locally heavy rain from time to time. Sunday through Monday...Primarily VFR, though isolated to scattered SHRA/TSRA possible during the afternoon and evening. && .MARINE... The SCA in effect for ANZ450-455 remains in effect until 6 AM EDT Friday. SW to S winds 10-20 kt today, diminishing to 5-10 kt tonight. Seas 3-5 feet through tonight. Some fog development over the waters is possible tonight. Outlook... Friday through Saturday night...Lingering 5 ft seas possible on Friday, and a SCA may be needed. Otherwise, sub-SCA conditions. VSBY restrictions in rain, thunderstorms, and fog. Rain may be heavy at times. Sunday through Monday...Sub-SCA conditions. Rip Currents... Today, south to southwest winds will average 10 to 15 mph along with breaking waves of 1 to 2 feet. Given the wind component, this will result in a MODERATE risk for the development of dangerous and life threatening rip currents for the Jersey Shore. Since winds will be a bit lighter and a bit more offshore for Delaware, there is a LOW risk for the development of dangerous and life threatening rip currents for Delaware Beaches. Conditions will be fairly similar on Friday compared to today, so will continue the MODERATE risk for dangerous and life threatening rip currents for the Jersey Shore and a LOW risk for Delaware Beaches. For specific beach forecasts, visit weather.gov/beach/phi && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until 6 AM EDT Friday for ANZ450>455. && SYNOPSIS...MPS NEAR TERM...Staarmann/Wunderlin SHORT TERM...MPS LONG TERM...MPS AVIATION...MPS/Staarmann/Wunderlin MARINE...MPS/Wunderlin
Nearby
Flood Watches in New Jersey, 2024Flood Watches in Pennsylvania, 2024Flood Watches in Maryland, 2024Every flood watch in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.